# SDR SWAA2021072274600

- Difficulty date: May 2, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LATERAL FLOOR SUPPORT AT BS 769 LEFT BL 22 TO RIGHT BUT LINE HAS CORRODED NUT PLATES (2EA). / REMOVED AND REPLACED NUT PLATE AT FLOOR SUPPORT LEFT BL 22 BS769 IAW B737-700 SRM 51-40-02 (2EA)
